# SDR AALA202405099504

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 30,968 hours, 12,542 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER WINDOW OPENS AND CLOSES TOO TIGHTLY. CLEANED AND LUBED WINDOW TRACKS AND OPERATING MECHANISM. FUNCATIONAL CHECK GOOD. PER AMM 56-12-11,
